Jaw Botox swollen and turned squareish (Photo)

I have been doing Botox a few time. Usually it tend to get swollen but it will recover within one or two week. But this time right. It's swollen and it turn very squarelish. I used to have sharper face and normal round oval face.

Doctor Answers 4

Swelling after Botox

Thank you for your question love555666. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. Swelling is possible after a Botox treatment and normally resolves within 2 weeks. You did not state how long it has been since your treatment but I assume it has been longer than two weeks. Please follow up with your doctor for specific recommendations. Good luck!


Encino Physician
5.0 out of 5 stars 1 review

Still Swollen--Contouring the Jawline with Botox

This may still be swelling. I recommend following up with your Dr. This can be softened some with Venus Legacy treatments. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Swelling from masseter injection

I see your problem. I would probably treat with steroids at this point. It isn't getting better. I wonder if Botox was really used? I have not seen this happen before and I have injected masseters since 1994.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Squarish?

Thanks for your question. I suspect you have a bit more swelling than normal and certainly Botox will not make your masseter muscle grow. I suggest you check up with your injector and review with them your concerns as well as the number of units which were used for your last injection. Best wishes, Dr. ALDO

Aldo Guerra, MD
Scottsdale Plastic Surgeon
5.0 out of 5 stars 190 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.